IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev WPT Conf / Next WPT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Wireless Power Transfer (WPT) [schedule] [select]
Chair Kenjiro Nishikaa (Kagoshima Univ.)
Vice Chair Hiroshi Hirayama (Nagoya Inst. of Tech.)
Secretary Masahiro Hanazawa (Taisei), Tomohiko Mitani (Kyoto Univ.)
Assistant Asako Suzuki (Fujiwaves), Takaki Ishikawa (Orient Microwave), Katsuhiro Hata (Univ. of Tokyo)

Conference Date Wed, Mar 13, 2024 10:00 - 16:00
Thu, Mar 14, 2024 09:25 - 17:00
Fri, Mar 15, 2024 09:10 - 16:45
Topics SSPS Technology, General WPT 
Conference Place 3F Wood Composite Hall, Uji Campus, Kyoto University 
Address Kyoto University Gokasho, Uji, Kyoto, 611-0011 Japan
Transportation Guide 10 minutes walk from JR Obaku Sta. or Keihan Obaku Sta. Building No.4 on accessmap
https://www.kyoto-u.ac.jp/ja/access/campus/map6r-uji
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on WPT.

Wed, Mar 13  
10:00 - 16:00
  -  
(1) 10:00-12:00  
  12:00-13:00 Break ( 60 min. )
(2) 13:00-14:00  
(3) 14:00-15:30  
(4) 15:30-15:50  
(5) 15:50-16:00  
Thu, Mar 14 AM 
09:25 - 10:20
  09:25-09:30 Opening Address ( 5 min. )
(1) 09:30-09:55 Search for ultra-light dark matter using millimeter wave receiver
-- DOSUE-RR --
WPT2023-35
Shunsuke Adachi (Kyoto Univ.)
(2) 09:55-10:20 System Evaluation of the Ground-Based Power Generation & Transmission Model Aimed at Realizing Space Solar Power System WPT2023-36 Akihito Ogawa, Naohiro Tanaka, Shinichi Okamoto (IA)
  10:20-10:40 Break ( 20 min. )
Thu, Mar 14 AM 
10:40 - 11:55
(3) 10:40-11:05 Enhancing Magnetic Field Measurement Accuracy in Wireless Power Transfer Systems WPT2023-37 Yunchong Tang, Qiaowei Yuan (Tohtech)
(4) 11:05-11:30 Development of Wireless Power Receiving System for the Advanced WPT Demonstration WPT2023-38 Teruo Fujiwara (SHO), Hiroki Yanagawa, Shinichi Shimazaki (JSS), Akihito Ogawa (IA), Kazuo Hasegawa, Ida Takayuki (SHO)
(5) 11:30-11:55 Multi-beam Metasurface Reflector for Multi-device Wireless Power Transfer WPT2023-39 Shimpei Nishiyama (NIT, Kagawa College), Taisei Urakami, Kazutomo Nakamura, Hiroto Yorioka (NAIST), Tamami Maruyama (NIT, Hakodate), Minoru Okada (NAIST), Akira Ono (NIT, Kagawa College)
  11:55-14:00 Lunch Break ( 125 min. )
Thu, Mar 14 PM 
14:00 - 15:15
(6) 14:00-14:25 Resonant Voltage Transient Phenomenon Analysis and Design Precautions for Magnetic Coupled Wireless Power Transfer (Part 2)
-- Characteristic Index Setting by Envelope Approximation Formula for N-P,S-P Types and Consideration of Various Transient Phenomena --
WPT2023-40
Hideaki Abe
(7) 14:25-14:50 3D wireless power transfer using coupled transmission coils WPT2023-41 Keita Sakuma, Naoto Sekiya (Yamanashi Univ.)
(8) 14:50-15:15 Optimization of Transmission Efficiency of DWPT Controlling Amplitude and Phase of Secondary Side RF Power Supply WPT2023-42 Hiroto Yorioka, Kazutomo Nakamura, Keigo Kimura, Taisei Urakami (NAIST), Shimpei Nishiyama (NIT, Kagawa College), Duong Quang Thang (OIT), Minoru Okada (NAIST)
  15:15-15:35 Break ( 20 min. )
Thu, Mar 14 PM 
15:35 - 17:00
(9) 15:35-16:00 MIM Tunnel Diode using Self-Assembled Pt Nanoparticles for Wireless Power Harvesting in Terahertz WPT2023-43 Zhen Liu, Makoto Shimizu, Shunsuke Abe, Hiroo Yugami (Tohoku Univ.)
(10) 16:00-16:25 Challenges in Constructing Platform for Under-water Wireless Power Transfer Systems WPT2023-44 Ikuo Awai (Fuji Waves), Ryohei Murakami, Shunsuke Hino, Masayuki Okamoto (NITUC)
(11) 16:25-16:50 Study on Performance with Coupler Structures for Reflection Phase Shifters WPT2023-45 Tsuyoshi Kajiwara, Bo Yang, Naoki Shinohara, Tomohiko Mitani (Kyoto Univ.)
  16:50-17:00 ( 10 min. )
Fri, Mar 15 AM 
09:10 - 10:25
(12) 09:10-09:35 Novel Microwave Snow Melting Waveguide Utilizing EBG to Prevent Electromagnetic Leakage WPT2023-46 Koyo Hatazawa, Tamami Maruyama, Akari Kamada, Noa Ebita, Takahiko Nakamura (NIT, Hakodate College), Tsunayuki Yammoto, Nanami Kobayakawa, Fuka Yoshii, Yuna Higasa (NIT, Tsuyama College), Masashi Nakatsugawa (NIT, Hakodate College), Manabu Omiya (Hokkaido University)
(13) 09:35-10:00 Design of High-Power Microwave Source Utilizing Amplifier Self-Oscillation Principle WPT2023-47 Bo Yang, Tomohiko Mitani, Naoki Shinohara (Kyoto Univ.), Hengming HSU (National Chung Hsing Univ.)
(14) 10:00-10:25 Study on Uniform Microwave Heating by Switching OAM Modes WPT2023-48 Kento Suzuki, Tomohiko Mitani, Naoki Shinohara (Kyoto Univ.)
  10:25-10:45 Break ( 20 min. )
Fri, Mar 15 AM 
10:45 - 12:00
(15) 10:45-11:10 Extension of uniform microwave heating area by using waveguide-type zeroth-order resonator WPT2023-49 Baku Takahara, Tomohiko Mitani, Naoki Shinohara (Kyoto Univ.)
(16) 11:10-11:35 Wireless Power Transfer Experiment using 5.7GHz Microwave Band Targeting Application to Edge Devices WPT2023-50 Shota Nakagawa, Kyohei Kida, Koichiro Oshikawa (KHI)
(17) 11:35-12:00 Development of a 5.7 GHz Band Power Transmission Device for Verification Experiments of Radio Wave Propagation Models WPT2023-51 Kei Ohara, Hibiki Hamaguchi, Tetsuya Katase (Mitsubisi Electric), Toshiyuki Shimbo (MITSUBISHI ELECTRIC ENGINEERING), Sawa Atsushi, Kensuke Baba, Yukihiro Homma (Mitsubisi Electric)
  12:00-13:00 Lunch Break ( 60 min. )
Fri, Mar 15 PM 
13:00 - 14:40
(18) 13:00-13:25 Development of Wideband Antennas(IV) WPT2023-52 Hideki Ujihara (Ritsumeikan Univ.), Tomohiko Mitani (Kyoto Univ.)
(19) 13:25-13:50 Impedance Tuning Elements for Conjugate Matching of Linear Antennas with ICs WPT2023-53 Mayumi Matsunaga, Daiki Mishima (Shizuoka Univ.)
(20) 13:50-14:15 RF Characterization of Phased Array Antennas for Wireless Power Transmission WPT2023-54 Yumi Kawai (Hosei Univ), Tomohiko Mitani, Kotaro Matsumoto (Kyoto Univ), Seiji Kida (OMC), Hiroki Yanagawa (JSS), Kazuyosi Arai (Hosei Univ), Koji Tanaka (JAXA)
(21) 14:15-14:40 Performance confirmation test of 100W class wireless power transmission system WPT2023-55 Tomu Matsutomo (SUS), Takahisa Tomoda (JAXA), Naoki Warigai (SUS), Yumi Kawai (HU), Takahiro Ohnishi (TUS), Hiromasa Kondo, Eriko Soma (JAXA), Masahide Ohshima (SUS), Koji Tanaka (JAXA)
  14:40-15:00 Break ( 20 min. )
Fri, Mar 15 PM 
15:00 - 16:45
(22) 15:00-15:25 Design and Performance Comparison of Single-Shunt and Single-Series Rectifier Circuits WPT2023-56 Katsumi Kawai, Naoki Shinohara, Tomohiko Mitani (Kyoto Univ.)
(23) 15:25-15:50 Power generation from infrared light based on rectenna technology WPT2023-57 Makoto Shimizu, Daisuke Matsuura, Zhen Liu, Hiroo Yugami (Tohoku Univ.)
(24) 15:50-16:15 Analysis and LED Illumination Using Wi-Fi Tethering for Novel Crossed Dipole Rectenna Array WPT2023-58 Tamami Maruyama, Olan Heinen, Noa Ebita, Akari Kamada, Masashi Nakatsugawa (NIT, Hakodate College), Masaya Tamura (Toyohashi University of Technology), Noriharu Suematsu (Tohoku University)
(25) 16:15-16:40 A Beamforming Antenna using Analog Phase Shifter for 5.7GHz RF Wireless Power Transfer System WPT2023-59 Shota Futamata, Norimasa Nakashima (FIT)
  16:40-16:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
WPT Technical Committee on Wireless Power Transfer (WPT)   [Latest Schedule]
Contact Address Masahiro Hanazawa (Taisei)
wpt 


Last modified: 2024-03-11 09:00:34


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to WPT Schedule Page]   /  
 
 Go Top  Go Back   Prev WPT Conf / Next WPT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan